Table of Contents
Journal of Discrete Mathematics
Volume 2015, Article ID 194741, 4 pages
http://dx.doi.org/10.1155/2015/194741
Research Article

A Note on Primitive Permutation Groups of Prime Power Degree

1Department of Mathematics, Puer University, Puer 665000, China
2School of Mathematics, Yunnan Normal University, Kunming 650091, China

Received 7 October 2014; Accepted 23 December 2014

Academic Editor: Hong J. Lai

Copyright © 2015 Qian Cai and Hua Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Burnside, “On some properties of groups of odd order,” Proceedings of the London Mathematical Society, vol. 33, no. 1, pp. 162–184, 1900. View at Publisher · View at Google Scholar · View at MathSciNet
  2. P. J. Cameron, “Finite permutation groups and finite simple groups,” Bulletin of the London Mathematical Society, vol. 13, no. 1, pp. 1–22, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. M. Guralnick, “Subgroups of prime power index in a simple group,” Journal of Algebra, vol. 81, no. 2, pp. 304–311, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. W. Liebeck and J. Saxl, “The primitive permutation groups of odd degree,” Journal of the London Mathematical Society, vol. 31, no. 2, pp. 250–264, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. H. Li and A. Seress, “The primitive permutation groups of squarefree degree,” The Bulletin of the London Mathematical Society, vol. 35, no. 5, pp. 635–644, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. C. H. Li, “The primitive permutation groups of certain degrees,” Journal of Pure and Applied Algebra, vol. 115, no. 3, pp. 275–287, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. C. E. Praeger, “Note on primitive permutation groups of prime power degree,” Journal of the London Mathematical Society (2), vol. 13, no. 1, pp. 191–192, 1976. View at Google Scholar · View at MathSciNet
  8. M. W. Liebeck, C. E. Praeger, and J. Saxl, “On the O'Nan-Scott theorem for finite primitive permutation groups,” Journal of the Australian Mathematical Society Series A, vol. 44, no. 3, pp. 389–396, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  9. E. Dobson and D. Witte, “Transitive permutation groups of prime-squared degree,” Journal of Algebraic Combinatorics, vol. 16, no. 1, pp. 43–69, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  10. C. Hering, “Transitive linear groups and linear groups which contain irreducible subgroups of prime order II,” Journal of Algebra, vol. 93, no. 1, pp. 151–164, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. D. Dixon and B. Mortimer, Permutation Groups, vol. 163 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. Burnside, Theory of Groups of Finite Order, Cambridge University Press, Cambridge, UK, 1911.
  13. B. Huppert, “Zweifach transitive, auflösbare Permutationsgruppen,” Mathematische Zeitschrift, vol. 68, pp. 126–150, 1957. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus